A MODEL FOR PREDICTING THE RESPONSE-TIME OF AN ONLINE SYSTEM FOR ELECTRONIC FUND TRANSFER

被引:0
作者
PERROS, HG
机构
来源
JOURNAL OF TELECOMMUNICATION NETWORKS | 1986年 / 4卷 / 01期
关键词
D O I
暂无
中图分类号
TN [电子技术、通信技术];
学科分类号
0809 ;
摘要
引用
收藏
页码:73 / 83
页数:11
相关论文
共 12 条
[1]   NEW LOOK AT STATISTICAL-MODEL IDENTIFICATION [J].
AKAIKE, H .
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1974, AC19 (06) :716-723
[2]  
Akaike H., 1973, 2 INT S INF THEOR, P267
[3]   APPROXIMATE QUEUING MODELS FOR MULTIPROGRAMMING COMPUTER SYSTEMS [J].
AVIITZHAK, B ;
HEYMAN, DP .
OPERATIONS RESEARCH, 1973, 21 (06) :1212-1230
[4]   OPEN, CLOSED, AND MIXED NETWORKS OF QUEUES WITH DIFFERENT CLASSES OF CUSTOMERS [J].
BASKETT, F ;
CHANDY, KM ;
MUNTZ, RR ;
PALACIOS, FG .
JOURNAL OF THE ACM, 1975, 22 (02) :248-260
[5]  
BOZDOGAN H, 1981, THESIS U ILLINOIS CH
[6]  
FOSTER FG, 1979, J OPER RES SOC, V30, P157
[7]  
GELENBE E, 1980, ANAL SYNTHESIS COMPU
[8]   ALGORITHMIC ANALYSIS OF A MULTIPROGRAMMING-MULTIPROCESSOR COMPUTER-SYSTEM [J].
LATOUCHE, G .
JOURNAL OF THE ACM, 1981, 28 (04) :662-679
[9]  
Lavenberg S.S., 1983, COMPUTER PERFORMANCE
[10]  
PERROS HG, 1981, UNPUB MODEL PREDICTI